MAUDE Adverse Event Report: OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number WA22606S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
While resecting prostate during a transurethral resection prostate surgery the loop electrode got caught while in the patient on a urolift clip and the loop broke into 2 pieces both pieces.No harm to patient.

Brand Name
OLYMPUS
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
OLYMPUS WINTER IBE GMBH
800 west park drive
westborough MA 01581
MDR Report Key16351089
Report Number16351089
Device Sequence Number6299962
Product Code FAS
UDI-Device Identifier14042761085158
UDI-Public(01)14042761085158
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/18/2023
Report Date (Section F) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22606S
Device Catalogue NumberWA22606S
Device Lot Number100102362
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA01/18/2023